Taiwanese Journal of Mathematics

OPTIMALITY AND DUALITY FOR MULTIOBJECTIVE FRACTIONAL PROBLEMS WITH r-INVEXITY

Jin-Chirng Lee and Shun-Chin Ho

Full-text: Open access

Abstract

We establish necessary and sufficient conditions for efficiency of multiobjective fractional programming problems involving r-invex functions. Using the optimality conditions, we investigate the parametric type dual, Wolfe type dual and Mond-Weir type dual for multiobjective fractional programming problems concerning r-invexity. Some duality theorems are also proved for such problem in the framework of r-invexity.

Article information

Source
Taiwanese J. Math., Volume 12, Number 3 (2008), 719-740.

Dates
First available in Project Euclid: 21 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500602431

Digital Object Identifier
doi:10.11650/twjm/1500602431

Mathematical Reviews number (MathSciNet)
MR2417144

Zentralblatt MATH identifier
1190.90191

Subjects
Primary: 26A51: Convexity, generalizations 90C25: Convex programming 90C32: Fractional programming 90C46: Optimality conditions, duality [See also 49N15]

Keywords
multiobjective fractional programming efficient solution $r$-invexity duality

Citation

Lee, Jin-Chirng; Ho, Shun-Chin. OPTIMALITY AND DUALITY FOR MULTIOBJECTIVE FRACTIONAL PROBLEMS WITH r-INVEXITY. Taiwanese J. Math. 12 (2008), no. 3, 719--740. doi:10.11650/twjm/1500602431. https://projecteuclid.org/euclid.twjm/1500602431


Export citation

References

  • T. Antczak, Multiobjective Programming under d-invexity, European Journal of Operational Research, 137 (2002), 28-36.
  • T. Antczak, The Notion of V-$r$-Invexity in Differentiable Multiobjective Programming, J. Appl. Anal., 11 (2005), 63-79.
  • D. Bhatia and S. Pandey, A Note on Multiobjective Fractional Programming, Cahiers du Cero, 33 (1991), 3-11.
  • D. Bhatia and P. K. Garg, Duality for Nonsmooth Nonlinear Fractional Multiobjective Programs Via $(F,\rho)$-Convexity, Optimization, 43 (1998), 185-197.
  • N. Datta, Efficiency in Multi-Objective Fractional Programming, J. Inform. Optim. Sci., 3 (1982), 262-268.
  • A. M. Geoffrion, Proper Efficiency and Theory of Vector Maximization, J. Math. Anal. Appl., 22 (1968), 618-630.
  • M. A. Hanson, On Sufficiency of the Kuhn-Tucker Conditions, J. Math. Anal. Appl., 80 (1981), 545-550.
  • R. N. Kaul and V. Lyall, A Note on Nonlinear Fractional Vector Maximization, Opsearch, 26 (1989), 108-121.
  • Z. A. Khan and M. A. Hanson, On Ratio Invexity in Mathematical Programming, J. Math. Anal. Appl., 205 (1997), 330-336.
  • J. C. Liu, Optimality and Duality for Multiobjectional Programming Involving Nonsmooth Pseudoinvex Functions, Optimization, 37 (1996), 27-39.
  • R. N. Mukherjee, Generalized Convex Duality for Multiobjective Fractional Programs, J. Math. Anal. Appl., 162 (1991), 309-316.
  • C. Singh and M. A, Hanson, Saddlepoint Theory for Nondifferentiable Multiobjective Fractional Programming, J. Inform. Optim. Sci., 7 (1986), 41-48.
  • C. Singh, Optimality Conditions in Multiobjective Differentiable Programming, J. Optim. Theory Appl., 53 (1987), 115-123.
  • C. Singh and M. A, Hanson, Generalized Proper Efficiency in Multiobjective Programming, J. Inform. Optim. Sci., 12 (1991), 139-144.
  • C. Singh, S. K. Suneja and N. G. Rueda, Preinvexity in Multiobjective Fractional Programming, J. Inform. Optim. Sci., 13 (1992), 293-302.
  • S. K. Suneja and S. Gupta, Duality in Multiple Objective Fractional Programming Problems Involving Non-convex Functions, Opsearch, 27 (1990), 239-253.
  • S. K. Suneja and M. K. Srivastava, Duality in Multiobjective Fractional Programming Involving Generalized Invexity, Operational Research Society of India, 31 (1994), 127-143.
  • S. K. Suneja and C. S. Lalitha, Multiobjective Fractional Programming Involving $\rho$-Invex and Related Functions, Opsearch, 30 (1993), 1-14.
  • T. Weir, A Duality for a Multiple Objective Fractional Programming Problem, J. Inform. Optim. Sci., 7 (1986), 261-269.
  • T. Weir, A Note on Invex Functions and Multiple Objective Optimization, Opsearch, 25 (1988), 98-104.
  • T. Weir, Duality for Nondifferentiable Multiple Objective Fractional Programming Problems, Utilitas Math., 36 (1989), 53-64.